# SDR QXEA200300591

- Difficulty date: April 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,341 hours, 3,955 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE LOWER COWL V-CHANNEL IS CRACKED.  FABRICATED AND INSTALLED IAW RD 8/4-71-016.
